Lower bounds for the geometric–arithmetic index of graphs with pendant and fully connected vertices

Monica Bianchi, Anna Torriero, Alessandra Cornaro, José Luis Palacios

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Using majorization, we find lower bounds for the geometric–arithmetic index of graphs containing either pendant or fully connected vertices.
Original languageEnglish
Pages (from-to)53-59
Number of pages7
JournalDiscrete Applied Mathematics
Volume257
DOIs
Publication statusPublished - 2019

Keywords

  • Geometric–arithmetic index
  • Majorization

Fingerprint

Dive into the research topics of 'Lower bounds for the geometric–arithmetic index of graphs with pendant and fully connected vertices'. Together they form a unique fingerprint.

Cite this